MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number DAQ916
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the device was received with chipped cover, rubber bumpers missing and no output.Chipped cover parts have been replaced.The device has been successfully tested according to its manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) reported that the device was not working.There was no patient impact.
 
Additional Manufacturer Narrative
Initial aware date should be 2019-09-06, an email attachment (not in english) dated (b)(4).Was translated on (b)(4).The translation states that on (b)(4).There was a device allegation of not working.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-ECLIPSE® PREAMPLIFIER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9166096
Report Number1045254-2019-00496
Device Sequence Number3643564
Product Code GWF
UDI-Device Identifier00613994910950
UDI-Public00613994910950
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAQ916
Device Catalogue NumberDAQ916
Device Lot Number206883825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1